| Model Number |
0684-00-0480-01C |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for event site name and event site city event site name - (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during insertion, the balloon catheter was found to have blood in the tubing and then a new one was used.There was no patient harm reported.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.The iab was returned with the membrane completely unfolded.No blood was visible on the catheter.Two kinks were observed on the catheter tubing near the y-fitting approximately 6.1cm from iab tip.A second kink was found on the catheter tubing and inner lumen near the y-fitting approximately 75.7cm and 76.5cm from iab tip.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and a leak was detected on the membrane approximately 22.9cm from the rear seal and measuring 0.013cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.The penetration appears to have been caused by a sharp object.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The reported problem was most likely triggered by a leak which was found on the membrane.The penetration appears to have been caused by a sharp object.We are unable to determine when this may have occurred.
Additional Manufacturer Narrative
Corrected field : g1 ( contact office ) , h8.Updated field : b4 , g3, g6 , h2 ,h11.
Event or Problem Description
N/a.